# SDR DALA2025071505332

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 20760
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 49,913 hours, 18,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 OUT OF LIMIT M NIMUM PIN EXTENSION OF ROTARY SNUBBER INDICATOR OF L2 DOOR. CORRECTIVE ACTION: ROTARY SNUBBER WAS REMOVED PER B757 -200 AMM 52-11 AND SERVICEABLE ROTARY SNUBBER ON L2 DOOR WAS INSTALLED PER B757-200 AMM 52-11. (1080161)
